# SDR HYIA20151029002

- Difficulty date: October 26, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N88833
- Make and model: Cessna 402C
- Aircraft serial: 402C0265
- Aircraft time: 30,477 hours, 36,145 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A STRONG FUEL SMELL IN CABIN, NOTING THAT THE HEATER WAS OFF DURING FLIGHT.  PERFORMED AN OPERATIONAL CHECK OF THE HEATER, INSPECTED THE FUEL LINES & COMPONENTS, NO FUEL LEAKS OR SMELLS NOTED AT THIS TIME.  APPLIED TDMI OF RT WING FUEL PANEL SEEP, UPON FIX OF PANEL SEEP, INSPECTED & FOUND LT ENG FUEL LINE LOOSE.  SECURED THE FUEL LINE & LEAK CHECKED WITH NO FURTHER DISCREPANCIES NOTED.
